I'm going for treatment next week. I have staid I'm only going to take herceptin and pertuznab. I dnt want any other drugs.
Ask about side effects.
I read the side effect list that the BC nurse gave me and it is on there. I have an appointment with my oncologist in a couple of weeks so i will mention it to them then. Are you on Perception and Pertuzumab? how many have you had?
i am not sure how many i had before my eyes started watering, it was really on and off with it. It was just after my last session (no.17) that it started more and my eye was also blood shot this time. It seems to have settled down a bit again now.
How many sessions did you have before you noticed this watery eyes?
Did you tell oncologist? What did oncologist say about it?
Thank you lovemama for your reply. The watery eye seems to come and go. I have had very slight watery eyes on and off with all my treatment but this time it is more persistent, it just seems unusual because it was my 17th and last session!
Hi Debi2, lacrimation is one of the pertuzumab SEs. It happened to me a few times during my SBC treatment.
Last week i finished my last session of Herceptin and Pertuzumab 2 days after one of my eyes as started watering a lot. As anyone else had any eye problems on these drugs especially watery eye?